# SDR UPS804723

- Difficulty date: October 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN DALFORT FOR C-CHECK, MAINTENANCE FOUND FS 1660 BELT FRAME LOWER LIP AT LONGERON 36 HAS INTERGRANULAR CORROSION.  MAINTENANCE REPLACED FRAME SECTION IAW SRM 51-1-20D.
